FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Optimal algorithms for some intersection radius problems

Bhattacharya, B. K., Jadhav, S., Mukhopadhyay, A. et Robert, J. M.. 1994. « Optimal algorithms for some intersection radius problems ». Computing, vol. 52, nº 3. pp. 269-279.
Compte des citations dans Scopus : 5.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 18:40
Last Modified: 19 Feb 2018 18:40
URI: https://espace2.etsmtl.ca/id/eprint/16382

Actions (login required)

View Item View Item